# SDR IPXA12M74556

- Difficulty date: July 10, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 52,891 hours, 8,525 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: A5A7112501
- Condition: Cracked
- Location: Bs 1531 L8r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, CRACKED L8R SPLICE FITTING AT STA 1531/5-123.  REMOVED, FABRICATED & INSTALLED REPLACEMENT SPLICE FITTING L8R STA 1531/5-123 IAW DWG A5A7112-501 AND SRM 51-33-01.
